I went to a doctor who told me i have perioral dermatitis. I also have dry skin on my face. My rash is on the sides of my mouth and around the chin as well as around my eyes above my eyebrow and sides of my nose. It is very obvious that it is not acne though, it is some sort of rash. It gets really dry at times. The doctor gave me ERY 2% antibiotic pads and i used them twice so far and they seriously made this rash more apparent; redder and dryer. Is this supposed to happen? Is it going to get worse before it gets better? And is it ok to put lotion on it after the antibiotic dries?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.